# SDR AWXA9900299

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AW
- Make and model: Airbus A320-231
- Aircraft serial: 304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 248016060
- Condition: Loose
- Location: Green Hyd Sys
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO ORD, GREEN HYDRAULIC LOW LEVEL FAULT, LOSS OF QUANTITY.  FOUND HYDRAULIC PRESSURE AND RETURN FITTINGS TO YAW DAMPER ACTUATOR VERY LOOSE.  RESECURED FITTINGS, NO FURTHER LEAKS NOTED.
